# SDR SWAA2023032118761

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 78,766 hours, 46,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LOOSE ON RIGHT AFT SERVICE DOOR<[01] INSPECTED SLIDE ON A/C LEFT HAND SIDE NO DEFECTS NOTED PER AMM 25-66-01
